# SDR R61A201710160757

- Difficulty date: October 3, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SPLICE HAS CORROSION AT FRAME 90.  ON EVALUATION, FOUND OUT OF LIMITS. 100% MATERIAL LOSS. REMOVED AND REPLACED AFT WET AREA SPLICE IAW SRM 51-43-03.
